# SDR A6WA201441389

- Difficulty date: April 8, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 25,899 hours, 24,908 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount Bracket
- Part number: 601R75262153
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG BRAKE VOLUMETRIC FUSE TRANSDUCER MOUNT BRACKET IS CRACKED.  REMOVED UNSERVICEABLE BRACKET & INSTALLED NEW BRACKET IAW SRM 51-40-11 & 51-42-06.
